# SDR DALA2016091506682

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,635 hours, 45,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER DOOR FRAME HAD EVIDENCE OF CORROSION IN FWD CORNER.  BLEND CORROSION AND CHECKED LIMITS IAW SRM 53-01 P5-8 FIG. 1. CORROSION BEYOND LIMITS. REPLACED THE BRACKET IAW DWG 5936469.
